# SDR IXXA05SMN220S

- Difficulty date: September 29, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- Engine: Ge CFM56*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 800
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, EXTERNAL FUS. (C) BELLY PIT DOOR SKIN SCRATCHES OUT OF LIMITS.   PERFORMED MAJOR REPAIR,  REMOVED FASTENERS IAW SRM 51-1-20D.  REMOVED DAMAGED SECTION IAW DWG NR ED-4075.  NDT INSPECTED IAW NDT SPM PART 06-10-01-001.  NEITHER CRACK NOR CORROSION FOUND.  FABRICATED REPAIR DOUBLER (AL7075T6 0.190”) + FILLER PLUG (AL7075T6 0.250”) IAW DWG NR ED-4075.  TAPERED REPAIR DOUBLER FROM 0.190 TO 0.08 IAW DWG ED-4075.  CLEANED, TREATED, PRIMED AREA + REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW DWG NR ED-4075,  SRM 51-1-20D, SRM 51-3-0, SRM 51-3-1 (TORQUE) FOR FUEL LEAK CK.
